# SDR UPS97824097

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FINGER DOUBLER CRACKED FS 857 BL 0.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-7-2, 51-1-20.
